# SDR DHL9880449C

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, I/B AILERON TRIM TAB LOWER SURFACE FWD O/B END DELAMINATED.  REMOVED TAB, SENT FOR REPAIR AND REINSTALLED PER MM 27-13-0.  N/R 026
